# SDR CALA2024082300484

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 81,558 hours, 15,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - DR #2 L/H EMERGENCY LIGHT INOPERATIVE. DR#2 RH EMERGENCY LIGHT REPLAMPED AS PER AMM 33-51-06-902-082. EMERGENCY LAMP NOW OPERATIVE. SATISFACTORY FOR CONTINUED SERVICE.
